National Taiwan Ocean University Institutional Repository:Item 987654321/24293
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27005/38806
Visitors : 2402766      Online Users : 67
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item:

Title: Alternative derivations for the Poisson integral formula
Authors: J. T. CHEN;C. S. WU
Contributors: NTOU:Department of Harbor and River Engineering
Date: 2006
Issue Date: 2011-10-20T08:11:08Z
Publisher: International Journal of Mathematical Education in Science and Technology
Abstract: abstract:Poisson integral formula is revisited. The kernel in the Poisson integral formula can be derived in a series form through the direct BEM free of the concept of image point by using the null-field integral equation in conjunction with the degenerate kernels. The degenerate kernels for the closed-form Green’s function and the series form of Poisson integral formula are also derived. Two and threedimensional cases are considered. Also, interior and exterior problems are both solved. Even though the image concept is required, the location of image point can be determined straightforward through the degenerate kernels instead of the method of reciprocal radii.
Relation: 37(2), pp.165-185
Appears in Collections:[Department of Harbor and River Engineering] Periodical Articles

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback